Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36368
標題: Optimal control of an M/H-k/1 queueing system with a removable server
作者: Wang, K.H.
王國雄
Yen, K.L.
關鍵字: control;cost;k-type hyper-exponential;queue;m/g/1 queuing system;finite-capacity
Project: Mathematical Methods of Operations Research
期刊/報告no:: Mathematical Methods of Operations Research, Volume 57, Issue 2, Page(s) 255-262.
摘要: 
This paper studies a single removable server queueing system with Poisson arrivals and k-type hyper-exponential service time distribution operating under the N-policy. The server may be turned on at arrival epochs or off at departure epochs. We show that the probability that the server is busy in the steady-state is equal to Sigma(i=1)(k) q(i)rho(i). Various system performance measures, such as the expected number of customers in the system, the expected waiting time in the queue, and the expected waiting time in the system are obtained. A total expected cost function per unit time is developed to determine the optimal operating N-policy at minimum cost.
URI: http://hdl.handle.net/11455/36368
ISSN: 1432-2994
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.